MAUDE Adverse Event Report: TORNIER S.A.S. ORTHOPEDIC MANUAL SURGICAL INSTRUMENT; AEQUALIS REVERSED STERILE PIN KIT

TORNIER S.A.S. ORTHOPEDIC MANUAL SURGICAL INSTRUMENT; AEQUALIS REVERSED STERILE PIN KIT
Model Number 200MM
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.(please refer to medwatch report sent by hospital and (b)(4) for patient (b)(6)).
 
Event or Problem Description
Tip of guide pin broke off in the right glenoid during total shoulder replacement.Per surgeon, it did not need to be removed.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.(please refer to medwatch report sent by hospital (b)(6) (b)(4) for patient (b)(6)).

Brand Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Common Device Name
AEQUALIS REVERSED STERILE PIN KIT
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key7171870
Report Number3000931034-2017-00045
Device Sequence Number14181352
Product Code HTW
UDI-Device Identifier03700386931796
UDI-Public03700386931796
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number200MM
Device Catalogue NumberDWD063
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/19/2016
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR